# SDR RAIA00809003

- Difficulty date: September 4, 2008
- Submitted: October 8, 2008
- Operation: Air carrier
- Aircraft: N821HK
- Make and model: Emb EMB-145
- Aircraft serial: 145068
- System (JASC): 7500 · Engine Bleed Air System
- Part: Duct
- Condition: Disconnected
- Location: Bleed System
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING CLIMB CREW RECEIVED A BLEED 1 AND 2 LEAK MESSAGE ON THE EICAS. MAINT   INSPECTED THE NR 1 AND NR 2 BLEED SYS. FOUND THE NR 2 PACK EXHAUST DUCT TO BE  DISCONNECTED. DUCT WAS RESECURED AND NO OTHER DEFECTS WERE NOTED. (K)
